Research Repository

Browse by Author: Zhou, Qi

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Zhou, Qi, Shi, Peng, Liu, Honghai and Xu, Shengyuan (2012) Neural-network-based decentralized adaptive output-feedback control for large-scale stochastic nonlinear systems. IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, 42 (6). pp. 1608-1619. ISSN 1083-4419 (print) 1941-0492 (online)

Zhou, Qi, Shi, Peng, Xu, Shengyuan and Li, Hongyi (2012) Adaptive Output Feedback Control for Nonlinear Time-Delay Systems by Fuzzy Approximation Approach. IEEE Transactions on Fuzzy Systems, 21 (2). pp. 301-313. ISSN 1063-6706

Zhou, Qi and Shi, Peng (2012) A new approach to network-based H-infinity control for stochastic systems. International Journal of Robust and Nonlinear Control, 22 (9). pp. 1036-1059. ISSN 1049-8923

Zhou, Qi, Shi, Peng, Lu, Jinjun and Xu, Shengyuan (2011) Adaptive output-feedback fuzzy tracking control for a class of nonlinear systems. IEEE Transactions on Fuzzy Systems, 19 (5). pp. 972-982. ISSN 1063-6706

Chen, Bing, Li, Hongyi, Shi, Peng, Lin, Chong and Zhou, Qi (2009) Delay-dependent stability analysis and controller synthesis for Markovian jump systems with state and input delays. Information Sciences, 179 (16). pp. 2851-2860. ISSN 0020-0255